# SDR CA970610010

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2761 · Drag Control Actuator
- Part: Tube
- Part number: 82950010273
- Condition: Cracked
- Location: Radius
- Part time: 16,097 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC TUBE FOUND LEAKING AT LEFT INBOARD ROLL SPOILER ACTUATOR. CRACK FOUND IN THE 180 DEGREES RADIUS.
